# SDR HNAA2024051500393

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 41,988 hours, 37,722 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HIGH OIL TEMP DISPLAYED IN CLIMB SETTINGS ON NUMBER 1 ENG FACT  14MAY24  13:49  PHL R/R E1 OIL PRESSURE/TEMP TRANSDUCER SENSOR IAW RR 79-31-10-000-801/ 79-31-10-400-801. HIGH POWER RUN SATISFACTORY AT THIS TIME OPS CHECK GOOD LEK CHECK GOOD OK FOR SERVICE AT THIS TIME.
